MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Health Effect - Clinical Codes Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 07/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trial patient reporting discomfort/irritation leading to the trial lead being removed on (b)(6) 2021.On (b)(6) 2021, the patient was scanned for blood clots which was negative.The trial patient only obtained forty percent pain relief and decided not to move forward with a permanent implant.No further issues were reported.The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a non-sterile device, implanting an expired device, not using antibiotics, not prepping the skin, using inappropriate tools, patient touching the wound or engaging in strenuous activities, and multiple tunneling attempts have been ruled out as potential causes.The implanting clinician stated that the cause of the infection was unknown.However, the questionnaire shows that the implanting clinician did not irrigate the site before closure, which may have contributed to the occurrence.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the discomfort/irritation could be due to not irrigating the site before closure (user error-clinician).
 
Event or Problem Description
Patient is having discomfort related to the lead even when stimulation is turned off.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12264336
Report Number3010676138-2021-00163
Device Sequence Number19960120
Product Code GZF
UDI-Device Identifier00818225020716
UDI-Public010081822502071617221201
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO201216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;